# SDR AALA202208109883

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 23,950 hours, 9,405 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: R2611
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND CREW REPORTED FUMES IN CABIN. CABIN SMELLS OF TURBINE OIL EXHAUST. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. THE APU AIR INTAKE WAS CLEANED PER TASK CARD 26T31049006, THE APU LOAD COMPRESSOR WAS CLEANED PER TASK CARD 26L31049009, THE APU COMPARTMENT WAS CLEANED PER AMM  49-00-00-100-003-A AND DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021004. NO ODORS WERE NOTED BY MAINTENANCE.
